# SDR DXTA200400292

- Difficulty date: April 10, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N293QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600293
- Aircraft time: 8,277 hours, 6,775 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Broken
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS HANDLE STUCK AT FLAP 7 DEGREES POSITION, COULD NOT RETRACT FLAP AFTER TAKEOFF AND FLAP INDICATOR BROKEN.  REPOSITION FLAP HANDLE AND RESECURED PLASTIC FLAP INDICATOR IAW CE560 MM CHAPTER 20-32; PERFORMED FUNCTIONAL CHECK OF FLAP SYSTEM IAW MM CHAPTER 27-51-00, OPS CHECK  NORMAL.
